Active Ingredients: 500 mg Acetaminophen, 3 mg Dexbrompheniramine Maleate, 60 mg Pseudoephedrine Sulfate.
Inactive Ingredients: Calcium Phosphate, Carnauba Wax, D&C Yellow No. 10 Aluminum Lake, FD&C Blue No. 1 Aluminum Lake, FD&C Yellow No. 6 Aluminum Lake, Hydroxypropyl Methylcellulose, Magnesium Stearate, Methylparaben, PEG, Propylparaben, Stearic Acid.
DRIXORAL® COLD & FLU Extended-Release Tablets combine a nasal decongestant and an antihistamine with a pain reliever-fever reducer in a special 12-hour continuous-acting timed-release tablet.
The decongestant temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies, and associated with sinusitis. Reduces swelling of nasal passages; shrinks swollen membranes; and temporarily restores freer breathing through the nose. Also helps decongest sinus openings, sinus passages. The pain reliever-fever reducer temporarily relieves minor aches, pains, and headache and reduces fever due to the common cold. The antihistamine temporarily relieves runny nose and sneezing associated with the common cold.
Directions: ADULTS AND CHILDREN 12 YEARS AND OVER --two tablets every 12 hours. Do not exceed four tablets in 24 hours. CHILDREN UNDER 12 YEARS OF AGE: Consult a doctor.
: Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. If symptoms do not improve within 7 days , or are accompanied by fever that lasts for more than 3 days or recurs, consult a doctor before continuing use. If pain or fever persists or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. May cause excitability especially in children. Do not take this product if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma, heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland, or give this product to children under 12 years of age, unless directed by a doctor. May cause drowsiness; alcohol, sedatives, and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers without first consulting your doctor. Use caution when driving a motor vehicle or operating machinery. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
How Supplied: DRIXORAL® COLD & FLU Extended-Release Tablets are available in boxes of 12's and 24's.
Store between 2° and 25°C (36° and 77°F).
Protect from excessive moisture.